Journal of Mathematics of Kyoto University

A note on transitive permutation groups of degree $p=2q+l$, $p$ and $q$ being prime numbers

Noboru Ito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 1 (1963), 111-113.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524861

Digital Object Identifier
doi:10.1215/kjm/1250524861

Mathematical Reviews number (MathSciNet)
MR160811

Zentralblatt MATH identifier
0139.01803

Citation

Ito, Noboru. A note on transitive permutation groups of degree $p=2q+l$, $p$ and $q$ being prime numbers. J. Math. Kyoto Univ. 3 (1963), no. 1, 111--113. doi:10.1215/kjm/1250524861. https://projecteuclid.org/euclid.kjm/1250524861


Export citation